It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Diane 35 and gained 10 lbs in 4 months. My doctor switched me to Mircette and I took it for 1 month but it gave me bad headache. I wanted to try Yasmin but since I am also on Spironolactone, my doctor doesn't recommend taking Yasmin and Spiro together at the same time. I take Spiro because I think it might help lossing those weight I gained from taking Diane 35. Spiro only helped in the beginning but the 4lbs I lost from it gained right back after 2 weeks.
I used to suffer from serious acne (I was on Accutane 3 times in the past 4 years but acne always comes back after 1 yr) and Diane 35 really helped controlling my acne, my face is much less oily now. So I am really reluctant going off Diane 35 but I can't stand gaining weight month after month.

Pls help!!





All times are GMT -7. The time now is 05:45 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!